Combogesic Tablets contains Ibuprofen 150mg And Paracetamol 500mg
Ibuprofen Is A Type Of Medicine Called A Non-Steroidal Anti-Inflammatory Drug (NSAID).
Ibuprofen Reduces Inflammation And Pain By Reducing The Production Of These Prostaglandins.
Paracetamol Is To Relieve Pain By Reducing The Production Of Prostaglandins, Although The Cause Of The Pain Remains, We Can Feel It Less. Paracetamol Doesn’t Reduce Inflammation.
Paracetamol & Ibuprofen Reduces Fever
Out of stockCompare
Combogesic Tablets (Ibuprofen 150mg And Paracetamol 500mg), Paracetamol & Ibuprofen Reduces Fever & Pain Whilst Ibuprofen Only Reduces Inflammation.
Do not take Combogesic for more than 3 days
Combogesic tablets is not recommended for children under 18 years
Adults: The usual dosage is one to two tablets taken
every six hours, as required up to a maximum of six in
Use the lowest effective dose for the shortest
time necessary to relieve symptoms. The patient
should consult a doctor if the symptoms persist or
worsen or if the product is required for more than
Do not take more than 6 tablets in a 24 hour
If your doctor prescribes a different dose, follow
directions given by your doctor.
Take Combogesic tablets with a full glass of water.
The score line is only to facilitate breaking for ease
of swallowing and not to divide into equal doses.
Use in children under 18 years
Combogesic is not recommended for children
under 18 years
What you need to know before you take
Do not take Combogesic: – if you are allergic to the active substance(s) or
any of the other ingredients of this medicine
(listed in section 6); – if you are (or have previously) bled from the
rectum (back passage), have black sticky bowel
motions (stools) or bloody diarrhoea; – you have a peptic ulcer (i.e. stomach or
duodenal ulcer), a recent history of one, or have
had peptic ulcers before; – with any other medicines containing
paracetamol or ibuprofen – if you regularly drink large quantities of alcohol – if you have severe heart failure, hepatic failure
or renal failure – if you have cerebrovascular or other active
bleeding – if you have blood-formation disturbances,
i.e. reduced numbers of platelets in the blood – if you have asthma, urticaria or allergic-type
reactions after taking aspirin, or other NSAIDs – during the last three months of pregnancy
Warnings and precautions
Talk to your doctor or pharmacist before taking
Anti-inflammatory/pain-killer medicines like
ibuprofen may be associated with a small
increased risk of heart attack or stroke,
particularly when used at high doses. Do not
exceed the recommended dose or duration of
You should discuss your treatment with your
doctor or pharmacist before taking Combogesic
• have heart problems including heart failure,
angina (chest pain), or if you have had a heart
attack, bypass surgery, peripheral artery
disease (poor circulation in the legs or feet
due to narrow or blocked arteries), or any kind
of stroke (including ‘mini-stroke’ or transient
ischaemic attack “TIA”). • have high blood pressure, diabetes, high
cholesterol, have a family history of heart
disease or stroke, or if you are a smoker. • have liver disease, hepatitis, kidney disease or
difficulty urinating; • are a heavy drinker or drug user; • have allergies to any other medicines containing
aspirin, or other NSAID medicines or any other
substances listed at the end of this leaflet; • are pregnant or intend to become pregnant; • are breast-feeding or plan to breast-feed;
• currently have an infection;
• plan to have surgery;
Each tablet contains Paracetamol 500 mg and Ibuprofen 150 mg.
Excipient with known effect:
Lactose monohydrate 3.81 mg
If any of these serious side effects happen, stop taking Combogesic and tell your doctor immediately or go to the emergency room at your nearest hospital:
• vomiting blood or material that looks like coffee
grounds; • bleeding from the back passage, black sticky
bowel motions (stools) or bloody diarrhoea; • swelling of the face, lips or tongue which may cause difficulty in swallowing or breathing; • asthma, wheezing, shortness of breath; • very rare cases of serious skin reactions have
been reported including sudden or severe itching, skin rash, hives; • severe blisters and bleeding in the lips, eyes, mouth, nose and genitals (Stevens-Johnson
Syndrome) • a severe skin reaction known as DRESS
syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • fever, generally feeling unwell, nausea, stomachache, headache and stiff neck.
Other side effects:
Common (may affect up to 1 in 10 people): • fluid retention, swelling • ringing in the ears (tinnitus) • nausea or vomiting • loss of appetite • heartburn or pain in the upper part of your stomach • diarrhoea • skin rashes • headache • dizziness • change in liver or kidney function (established by blood tests)
Uncommon (may affect up to 1 in 100 people): • reduction in red blood cell numbers, bleeding episodes such as nosebleeds, abnormal or prolonged bleeding during menstrual periods, increased number of platelets • eye problems such as blurred or diminished vision, changes to the appearance of colours • wind and constipation. • increased sensitivity to allergic reactions,
angioaedema (symptoms may include itchy, sore red eyes) • breast enlargement (in males) • abnormally low blood sugar (hypoglycaemia) • change in mood, for example, depression, confusion, excessive emotional reactions • change in the desire to sleep (sleepiness or
sleeplessness) • difficulty urinating • thickening of respiratory secretions (mucous) have or have had other medical conditions including:
heartburn, indigestion, stomach ulcer or any other stomach problems;
vomiting blood or bleeding from back passage;
severe skin reactions such as Stevens-Johnson syndrome;
tendency to bleed or other blood problems;
bowel or intestinal problems such as ulcerative colitis or Crohn’s Disease
swelling of ankles or feet;
inherited genetic or acquired disorder of certain enzymes that manifest with either neurological complications or skin problems or occasionally both i.e. porphyria;
autoimmune disease such as Lupus erythematosus
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Designed To Increase Your Chances Of Success – With Nicorette QuickMist SmartTrack nicotine mouth spray you are 2.5x more likely to give up smoking vs willpower aloneLearn More
Laxido Orange Powder sachet is a laxative used for the treatment of constipation, especially if you have been constipated for a long time. It is also used to treat a build-up of hard faeces in your bowel which may be a result of long-term constipation (this is known as faecal impaction).Learn More
Orlos Weight Loss capsules will help to reduce weight when used alongside reduced calorie, lower-fat meals in overweight (BMI 28 or above) adults.
Alternative to Alli weight loss capsulesLearn More
Doublebase Wash is both highly moisturising and effective doubles that cleanse, moisturise and protect your skin. They prevent the skin-drying and irritant effects that can be caused by showering and by the detergents, foaming additives and fragrances used in ordinary shower and wash products.Learn More
Doublebase Flare Relief emollient is a highly moisturizing, anti-inflammatory emollient to help repair the skin barrier and treat dry skin conditions prone to flare-ups, including mild to moderate dermatitis, eczema, and psoriasis.
Suitable for children 1+ – for daily use by adults, children, and infants over 1-year-old.
Loratadine One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).Learn More
Armour Thyroid is used to treat hypothyroidism.Learn More